# SDR TC8A97017

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Eng Bypass
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH BOTH PUMPS OFF (BYPASS) HYDRAULIC SYSTEM PRESSURE REMAINED AT 3,000 PSI.  WHEN NR 2 ENGINE WAS SHUT DOWN NR 3 ENGINE BYPASS FUNCTION OPERATES NORMALLY AND NUMBER 2 BYPASS IS NOT OPERATING.  REPAIRED WIRING AT CANNON PLUG NR 2 ENGINE BYPASS.  OPS CHECK NR 2 AND NR 3 ENGINE BYPASS, ALL CHECK OK PER MM 29-10.
